# SDR SWIA200922257

- Difficulty date: August 1, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 16,010 hours, 13,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS RIGHT SIDE ROW 2-5 INOP.  (FLT 6161)  OPERATIONAL CHECK NORMAL.
